# SDR ASAA2015081912943

- Difficulty date: August 19, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 33,957 hours, 10,435 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Gen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOUND NR 1 DRIVE LIGHT OUT.  WHILE ON GROUND POWER AND BATTERY POWER.  ACFT GROUNDED.  ACCOMPLISHED AMM TASK 24-21-00-700-803 FOR NR 1 ENGINE DRIVE, GENERATOR  DRIVE LIGHT, REMAINED OFF DURING CHECK, VOLTS AND FREQS CHECK GOOD.  AFTER SHUTDOWN NR 1 DRIVE ILLUMINATED NORMAL.  GROUND VERIFICATION SUCCESSFUL. NO HISTORY 30 DAYS.
